# SDR 2006UALA00045

- Difficulty date: January 8, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 54,930 hours, 32,049 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT PACK INOP.  REMAINING PACK DELIVERING AIR AT 120 DEGREES AND COULD NOT BE COOLED.  CONTROL CABIN DUCT OVERHEAT SWITCH FAILED. REPLACED SWITCH  S11. NO FURTHER INCIDENT REPORTED.
